Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 72, Issue 4, 1997
Metadata
 

The composition series of modules induced from Whittaker modules
D. Milicić and Wolfgang Soergel
pp. 503–520
Abstract | Full-Text PDF (356 KB) | Metadata

Rings of SL2( $\Bbb{C}$ )-characters and the Kauffman bracket skein module
D. Bullock
pp. 521–542
Abstract | Full-Text PDF (394 KB) | Metadata

On the deleted product criterion for embeddability of manifolds in $ \Bbb {R}^m $
A. Skopenkov
pp. 543–555
Abstract | Full-Text PDF (347 KB) | Metadata

The K-theory of p-compact groups
A. Jeanneret and Akimou Osse
pp. 556–581
Abstract | Full-Text PDF (419 KB) | Metadata

The zero-norm subspace of bounded cohomology
T. Soma
pp. 582–592
Abstract | Full-Text PDF (292 KB) | Metadata

Moduli of quadrilaterals and extremal quasiconformal extensions of quasisymmetric functions
S. Wu
pp. 593–604
Abstract | Full-Text PDF (256 KB) | Metadata

Cohen-Macaulay coordinate rings of blowup schemes
Steven Dale Cutkosky and Jürgen Herzog
pp. 605–617
Abstract | Full-Text PDF (298 KB) | Metadata

A class of flows on 2-manifolds with simple recurrence
K. Athanassopoulos, T. Petrescou and P. Strantzalos
pp. 618–635
Abstract | Full-Text PDF (333 KB) | Metadata

A regularized heat trace for hyperbolic Riemann surfaces of finite volume
Jay Jorgenson and R. Lundelius
pp. 636–659
Abstract | Full-Text PDF (385 KB) | Metadata

On Macdonald's formula for the volume of a compact Lie group
Yoshitake Hashimoto
pp. 660–662
Abstract | Full-Text PDF (165 KB) | Metadata